Preferred Plus Congestion Relief

Preferred Plus Congestion Relief

Preferred Plus Congestion Relief Recall

Get an alert when a recall is issued.

Questions & Answers

Side Effects & Adverse Reactions

Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.

Symptoms may include:

facial swelling
asthma (wheezing)
skin reddening

If an allergic reaction occurs, stop use and seek medical help right away.

Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:

are age 60 or older
have had stomach ulcers or bleeding problems
take a blood thinning (anticoagulant) or steroid drug
take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]
have 3 or more alcoholic drinks every day while using this product
take more or for a longer time than directed
in children under 12 years of age because this product contains too much medication for children under this age
if you have ever had an allergic reaction to any other pain reliever/fever reducer
right before or after heart surgery
if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product
stomach bleeding warning applies to you
you have problems or serious side effects from taking pain relievers or fever reducers
you have a history of stomach problems, such as heartburn
you have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, thyroid disease, diabetes or have trouble urinating due to an enlarged prostate gland
you are taking a diuretic
under a doctor’s care for any serious condition
taking any other product that contains phenylephrine or any other nasal decongestant
taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin
taking any other drug
you experience any of the following signs of stomach bleeding:
feel faint
vomit blood
have bloody or black stools
have stomach pain that does not get better
pain gets worse or lasts more than 7 days
fever gets worse or lasts more than 3 days
nasal congestion lasts for more than 7 days
symptoms continue or get worse
redness or swelling is present in the painful area
you get nervous, dizzy, or sleepless
any new symptoms appear

Legal Issues

There is currently no legal information available for this drug.

FDA Safety Alerts

There are currently no FDA safety alerts available for this drug.

Manufacturer Warnings

There is currently no manufacturer warning information available for this drug.

FDA Labeling Changes

There are currently no FDA labeling changes available for this drug.


temporarily relieves these symptoms associated with the common cold or flu:
sinus pressure
nasal congestion
minor body aches and pains
reduces swelling of the nasal passages
temporarily restores freer breathing through the nose


There is currently no drug history available for this drug.

Other Information

There are no additional details available for this product.

Preferred Plus Congestion Relief Manufacturers

  • Kinray
    Preferred Plus Congestion Relief (Ibuprofen, Phenylephrine Hcl) Tablet, Film Coated [Kinray]

Login To Your Free Account